Morita cohomology and homotopy locally constant sheaves

Holstein, Julian V. S. (2015) Morita cohomology and homotopy locally constant sheaves. Mathematical Proceedings of the Cambridge Philosophical Society, 158 (1). pp. 27-35. ISSN 0305-0041

[img]
Preview
PDF (1404.1326v1)
1404.1326v1.pdf - Accepted Version
Available under License Creative Commons Attribution-NonCommercial.

Download (111kB)

Abstract

We identify Morita cohomology, which is a categorification of the cohmology of a topological space X, with the category of homotopy locally constant sheaves of perfect complexes on X.

Item Type:
Journal Article
Journal or Publication Title:
Mathematical Proceedings of the Cambridge Philosophical Society
Additional Information:
https://www.cambridge.org/core/journals/mathematical-proceedings-of-the-cambridge-philosophical-society/article/morita-cohomology-and-homotopy-locally-constant-sheaves/3D83DFEA1ED2FB548802BEECAC1F573F The final, definitive version of this article has been published in the Journal, Mathematical Proceedings of the Cambridge Philosophical Society, 158 (1), pp 27-35 2015, © 2015 Cambridge University Press.
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600
Subjects:
ID Code:
88645
Deposited By:
Deposited On:
13 Nov 2017 09:22
Refereed?:
Yes
Published?:
Published
Last Modified:
20 Sep 2020 04:29